T Nation

Transitory Rise in BP on Injection Day

Hi all, I just switched from transdermal to test cyp 100mg every 5 days subQ. BP is normally around 135/85, but I’m getting spikes of around 170/95 on injection day, returning to normal in the evening or next day. Is this normal?

Thank you!

How close to the injection are you measuring BP? Beforehand? I am thinking you are perhaps nervous for your injection?

170/95 is pretty terrible. See a doctor if it keeps up.

Thanks for the reply. I measure my BP regularly throughout the day since I was diagnosed with mild hypertension. The peak BP is usually about 2-3 hours after injection. Maybe the T is triggering some anxiety in me if no one else is having an issue.

I haven’t heard of this issue before. Perhaps since you just switched, you are just amped from giving yourself a shot? The properties of Test C, don’t match up with a spike in BP two to three hours after injection (peak Test would be like 12 or more hours after injection).

Perhaps others have some ideas for you.

How long are you staying at that 170/95 level? Because that’s creeping into hypertensive crisis territory. If it’s high for an hour that’s very different than if it’s high for days at a time.

Are you on anything for your BP? Tadalafil at 5mg/d is good for mild BP issues. Increasing LISS also helps tremendously. Eating a few celery stalks a day can help. Lots of simple remedies if it’s just mildly elevated (outside of the transitory situation you’re talking about).

It’s usually only 1-4 hours at its peak, then slowly returns to normal by evening. I’m currently on 50mg Losartan potassium daily for my mild hypertension.

Thanks for the tips on BP remedies.